# SDR DL76L080298

- Difficulty date: March 1, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 71,517 hours, 10,738 cycles
- Engine: Ge CF680A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 117 - DECLARED EMERGENCY INTO ATL DUE TO LOSS OF CENTER SYSTEM HYD QTY AND PRESS LOST.  UNEVENTFUL LANDING AND TAXI.  FOUND CUT O-RING ON CTR SYS LCCA FILTER BOWL.  REPLACED SAME CKS OK.
